# SDR IPXA2021021265598

- Difficulty date: February 11, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0849
- Aircraft time: 19,995 hours, 11,995 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Flt Controls
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**ATB -EMERGENCY DECLARED - NO EMERG EQUIP USED - LANDED W/OUT INCIDENT - AC TAKEN OOS** DUE OT EXTREMELY LOUD POPPING SOUNDS UNDER FLOOR. ONCE AIRBORNE THE AIRCRAFT WANTED TO MOVE SIDE TO SIDE. WE DID EXPERIENCE SOME HANDLING ISSUES. TREMENDOUS LOUD SOUNDS COMING UNDER THE FLOOR. ON APP MORE DIFF THAN NORMAL TO MAINTAIN AIRSPEED.R/R'D PCMCIA CARD FOR DATA REC PER MM 31-31-90.  ACCOMP COLD WXR MX OF LWR FUSELAGE DRAINS, FOUND STANDING WATER IN AFT CARGO FWD COMP UNDER FLOOR. RMVD FLOOR PNL, REMOVED WATER & REINSTALLED FLOOR PANEL PER MM 12-31-51 & 53-10-33.  OK FOR SVC.
